Kontinuierliche Transformationsgruppen auf algebraischen Mannigfaltigkeiten.

W. Gröbner

Monatshefte für Mathematik (1957)

  • Volume: 61, page 209-224
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Gröbner, W.. "Kontinuierliche Transformationsgruppen auf algebraischen Mannigfaltigkeiten.." Monatshefte für Mathematik 61 (1957): 209-224. <http://eudml.org/doc/177022>.

author = {Gröbner, W.},
journal = {Monatshefte für Mathematik},
keywords = {algebraic geometry},
language = {ger},
pages = {209-224},
title = {Kontinuierliche Transformationsgruppen auf algebraischen Mannigfaltigkeiten.},
url = {http://eudml.org/doc/177022},
volume = {61},
year = {1957},

AU - Gröbner, W.
TI - Kontinuierliche Transformationsgruppen auf algebraischen Mannigfaltigkeiten.
JO - Monatshefte für Mathematik
PY - 1957
VL - 61
SP - 209
EP - 224
LA - ger
KW - algebraic geometry
UR - http://eudml.org/doc/177022
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.